# SDR DALA2019112706944

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Damaged
- Location: Bs 395 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 1377015) HARD LANDING STA 395 BULKHEAD R/H CHORD REPAIR. CORRECTIVE ACTION: REPAIRED STA 395 BULKHEAD R/H CHORD IAW ERA 582391-14 REV ORIGINAL.
